Normed spaces of generalized functions
Compositio Mathematica, Volume 15 (1962-1964), p. 127-146
@article{CM_1962-1964__15__127_0,
     author = {Miller, John Boris},
     title = {Normed spaces of generalized functions},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {127-146},
     zbl = {0117.33603},
     mrnumber = {152877},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__127_0}
}
Miller, J. B. Normed spaces of generalized functions. Compositio Mathematica, Volume 15 (1962-1964) pp. 127-146. http://www.numdam.org/item/CM_1962-1964__15__127_0/

E. Hille and R.S. Phillips, [1] Functional analysis and semigroups (American Mathematical Society Colloquium Publication XXXI, 1957). | MR 89373 | Zbl 0078.10004

A.P. Guinand, [2] "Reciprocal convergence classes for Fourier series and integrals" , Canadian J. of Math. 13 (1961) 19-36. | MR 123143 | Zbl 0178.15603

R.R. Goldberg, [3] "Spaces of convolutions and fractional integrals". J. Math. Anal. and Appl. 3 (1961) 336-343. | MR 146604 | Zbl 0103.07805

E.R. Love, [4] "A Banach space of distributions", I and II, J. London Math. Soc. 32 (1957) 483-498, 33 (1958) 288-306. | MR 90024 | Zbl 0083.10803

J.B. Miller, [5] "A continuum of Hilbert spaces on L2", Proc. London Math. Soc. (3) 8 (1958) 224-241. | Zbl 0085.09101

J.B. Miller, [6] "Hilbert spaces of generalized functions extending L2, (I)", J. Australian Math. Soc. 1 (1960) 281-298. | MR 124737 | Zbl 0131.32603

J.B. Miller, [7] "A class of series involving integral kernels", I and II, Math. Zeitschr. 76 (1961) 257-269 and 79 (1962) 227-236. | MR 130539 | Zbl 0102.28803

J.B. Miller, [8] "On the solution of certain integral equations by generalized functions ", Proc. Camb. Phil. Soc. 57 (1961), 767-777. | MR 130541 | Zbl 0148.10703

M.A. Naimark, [9] Normed rings (Noordhoff, Groningen, 1959). | MR 355601 | Zbl 0089.10102

C.E. Rickart, [10] General theory of Banach algebras (Van Nostrand, Princeton, 1960). | MR 115101 | Zbl 0095.09702

I.E. Segal, [11] "The class of functions which are absolutely convergent Fourier transforms", Acta Sci. Math. 12 (1950) 157-161. | MR 36943 | Zbl 0036.20501

A.E. Taylor and C.J.A. Halberg, Jr., [12] "General theorems about a bounded linear operator and its conjugate", J. für reine u. angew. Math. 198 (1957) 93-111. | MR 94713 | Zbl 0078.10301

D.V. Widder, [18] The Laplace transform (Princeton, 1946). | JFM 67.0384.01 | Zbl 0063.08245

A.C. Zaanen, [14] Linear analysis (Noordhoff, Groningen, 1956).